# SDR SWIA2020033149778

- Difficulty date: February 5, 2020
- Submitted: March 31, 2020
- Operation: Air carrier
- Aircraft: N809CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7366
- Aircraft time: 41,109 hours, 38,383 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Condition: Nicked
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LH ENGINE NOSE INLET LIP SKIN HAS MULTIPLE LOCATIONS OF NICKS  (C CHECK) RO 3/27/2020    BLENDED THE LH ENGINE NOSE INLET LIP NICKS. BLENDS FOUND TO BE OUT OF LIMITS. REF CRJ200 CMM. REMOVED AND INSTALLED NEW SERVICEABLE LEFT ENGINE NOSE INLET COWL REF CRJ 200 AMM. ALL CHECKS GOOD. SEE CONTINUATION FOR DETAILS
